# SDR DL72L951017

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622296
- Condition: Worn
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT, ITEM NR 1, INNER CLOSE OUT PANEL LOWER ATTACH ANGLE HAS ELONGATED HOLE 4.5 INCHES FROM I/B END.  ITEM NR 2, REPAIR INSUFFICIENT AT LOWER ATTACH ANGLE T-DUCT CUTOUT.  REPAIRED BOTH ITEMS PER SRM 57-54-0 FIG 805A.
